Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from advanced stage of HIV, kidney problems, weight loss, bloating, swollen legs. Suggestions?

Hi Doctor , one of my employees , is in a public hospital in South africa , he is in advanced stage of , hiv , Apparent , kidney , problems , He has lost a lot of weight , Bloated tummy , swollen and painfull legs and feet , can any thing still be done for him , The hospital i leving him to die ,,, please help ,, Johan
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response

You didn't mention his CD4 count and viral load. These only could tell how far the disease is advanced.

There are many anti retro-viral drugs are available to suit any type of problem either as not a renal toxic drug or some at guided dosage schedule.
The problems due to Kidney failure can be tackled by periodic dialysis. Symptomatic managements for swollen legs and bloated tummy along with dialysis and appropriate ART will save your employee.

It is possible with the advance of medical field. A well equipped hospital and a skilled HIV Physician can do wonders for your employee.
He will get well soon.
Dr S.Murugan
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor